# SDR DALA2017052404146

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 76,829 hours, 59,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT FL 260, THE AUTOTHROTTLES DISCONNECTED WITH ERRONEOUS EPR READINGS ON THE RIGHT ENGINE.  FLIGHT ATTENDANTS ADVISED ELECTRICAL,  PLASTIC BURNING ODOR IN THE FORWARD GALLEY AND FAINT ODOR NOTICED IN COCKPIT.  COMPLIED WITH WORK CARD 2120-2367. COULD NOT ISOLATE ANY PROBLEMS. COMPLIED WITH WORK CARD 7100-2619 FULL DUCT BURNOUT. NO ODOR NOTICED. NO EPR FLUCTUATIONS WHILE ENGINE RUN WAS ACCOMPLISHED DURING DUCT BURN.
